Electron. J. Diff. Equ., Vol. 2011 (2011), No. 150, pp. 1-14.

Darboux problem for implicit impulsive partial hyperbolic fractional order differential equations

Said Abbas, Mouffak Benchohra

In this article we investigate the existence and uniqueness of solutions for the initial value problems, for a class of hyperbolic impulsive fractional order differential equations by using some fixed point theorems.

Submitted August 19, 2011. Published November 8, 2011.
Math Subject Classifications: 26A33, 34A08.
Key Words: Hyperbolic differential equation; fractional order; Riemann-Liouville integral; mixed regularized derivative; impulse; fixed point.

Show me the PDF file (248 KB), TEX file, and other files for this article.

Saïd Abbas
Laboratoire de Mathématiques
Université de Saïda, B. P. 138
20000, Saïda, Algérie
email: abbasmsaid@yahoo.fr
Mouffak Benchohra
Laboratoire de Mathématiques
Université de Sidi Bel-Abbès B.P. 89
22000, Sidi Bel-Abbès, Algérie
email: benchohra@univ-sba.dz

Return to the EJDE web page